# SDR Y2PA2016112200030

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 76,203 hours, 87,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME ON FORWARD FACE OF E&E BAY DOOR CORRODED.  REMOVED AND REPLACED FRAME IAW SRM 51-30-7 PAGE 3 AND 51-30-5 PAGE 12.
